Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Getting metal taste in mouth. Feeling fatigue and weakness. What is this?

User rating for this question
Very Good
Answered by

Spine Surgeon
Practicing since : 2002
Answered : 102 Questions
Hi, I have a metal taste in mouth almost as if I burnt my tounge... with fatigue and generalized weakness. Ive tried to clean it, even tried hydrogen proxide rise.... dosent seem to be any white spots and my tounge, does seem a bit coated but not consistent with thrush... throat is not sore ... sym for approx a week... headache for last 3 days but allgeries are begining to come out... any idea about what this is... my tounge is midline with no evdence of cuts
Posted Mon, 15 Oct 2012 in General Health
Answered by Dr. Krishna Kumar 1 hour later
thank you for sharing your problems with me.
Metal taste could be due to many reasons such as drugs, oral-gum problems, dehydration etc
SSRI can rarely cause metal taste in your mouth and it is a described side effect.
So, if you do not have any oral infection ( your dentist can check on it) and you are having adequate water daily, then most likely that you are developing a side effect to long term SSRI use
So kindly discuss with your physician regarding dose adjustment
Hope my answer has helped you
Have a nice day
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor